# SDR CALA2014081191930

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 96,576 hours, 11,395 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR BRACKET RETAINER ON BOTH SIDES FOUND DAMAGED AT DEPARTURE.  DOOR CLOSED WITH GIRT BAR REMOVED.  SLIDE NOT SAFETY PINNED.  REPLACED GIRT BAR LIFTERS & RADIUS PUSHRODS FWD & AFT IAW IPC 52-11-07-015 & RIGGED IAW AMM52-11-07 PG 511 ITEM C THRU PG 513 ITEM G.  OPERATIONS CHECKS NORMAL.
